# SDR 2008UALA04190

- Difficulty date: August 9, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 35,112 hours, 13,333 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL 2R CORRODED (MARKED).  REMOVED SILL PAN.  PICKED UP HOLES IN NEW SILL PAN & INSTALLED CLIPS.  INSTALLED SILL PAN.  INSTALLED ALL FASTENERS THROUGHT EXTERNAL SKIN & FRAME STA 67.  INSTALLED REST OF FASTENERS & SPLICE.  INSTALLED FASTENERS AT LWR & AFT SIDE 2R SEAL PLATES.
